[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Loss of consciousness

My son who is 14 had a severe reaction today.  He passed out, had a
seizure and quit breathing. This is not the first time, bet luckily it
occurs infrequently.  When he starts the pump will he be subject to such
lows? I was told his lows would not be so severe. It scares me to death
to think what would have happened if I had not been home to give the
glucogon. Looking back it appears he was running on the low side  most
of the morning. I work nights so I was asleep and didn't know it. Any
suggestions to deal with the different growth phases.  When he is not in
a growth phase he requires less insulin. Any help would be nice..

Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org